# SDR HALA2011080900355

- Difficulty date: August 9, 2011
- Submitted: August 9, 2011
- Operation: Air carrier
- Aircraft: N587HA
- Make and model: Boeing 767-33A
- Aircraft serial: 33421
- Aircraft time: 33,690 hours, 6,305 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - APU FAULT -APU WOULD NOT START.  PERFORMED APU BITE PROCEDURE IAW FIM 49-11-00/101.  BITE TEST COMPLETED WITH "NO DATA", WITH THE SWITCH TO FAULT LRU, ERASED MEMORY & RUN APU FOR 45 MINS.  NO ACTIVE MSG FAULTED ON EICAS ACFT.  OK FOR SVC.
